MAUDE Adverse Event Report: PREMIA SPINE LTD TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT

PREMIA SPINE LTD TOPS SYSTEM; MOTION-PRESERVING SPINAL IMPLANT
Model Number 82643
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No failure was indicated in the original procedure or in the explanted implants at the time of revision.Explants were not returned for investigation.Screw loosening is a known complication of spinal fusion and orthopedic fixation procedures, which may be attributed to multiple factors including bone quality, patient's age and weight bearing forces as well as surgical technique.The rate of screw loosening associated with premia spine procedures is much lower than the rates reported in the published literature for spine fusion procedures.
 
Event or Problem Description
Patient implanted with the tops system in germany, underwent a revision surgery due to screw loosening after more than 2 years.The original surgery was performed on (b)(6) 2023, tops system was implanted at l4-l5.On (b)(6) 2026, the tops system was removed in a revision surgery.During the surgery it was found that the superior (l4) screws were loose.All the implants were removed without issue and a conversion to fusion (tlif + cement augmented pedicle screws) was performed.

Brand Name
TOPS SYSTEM
Common Device Name
MOTION-PRESERVING SPINAL IMPLANT
Manufacturer (Section D)
PREMIA SPINE LTD
giborey israel 7
ramat poleg, netanya central,
netanya, 42504 07
IS  4250407
Manufacturer (Section G)
PREMIA SPINE LTD.
7 giborey israel st.
ramat poleg
netanya, 42504 07
IS   4250407
Manufacturer Contact
elinor limor
giborey israel 7
ramat poleg, netanya central, il 4250407
netanya, 42504-07
IS   4250407
MDR Report Key24332227
Report Number3012401682-2026-00001
Device Sequence Number13207068
Product Code QWK
UDI-Device Identifier07290014064003
UDI-Public07290014064003
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P220002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number82643
Device Lot NumberRTP0515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale